Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Having headache, uneasy sleep. How to get rid of spasmo proxyvon?

hello...i think i m addicted 2 spasmoproxyvon ....i have been taking dese pills since last 6 months but not in a high dose....i guess around 3 -4 pills a day but regularly.....and i have been trying 2 quit dis since last 1 month but sadly could not do it....i cannot tell my parents or any1....but i have made the dose very low around 2 tablets a day dese days but i am suffering from a slight headache due 2 this .....can u suggest me how 2 get out of dis hell completely and why does my head aches n y i feel uneasy 2 sleep during night??
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Your addiction if not stopped now will give rise to major problems later like early heart problems .So you have to be strong minded to leave this medication.For this it is advisable that you take advise of your docter who might help you with this issue and under his supervision your withdrawal symptoms could be controlled.
Take Care
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor